Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms
Colloquium Mathematicum, Tome 73 (1997) no. 2, pp. 229-249
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_73_2_229_249,
author = {Ewa Damek},
title = {Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related {Riesz} transforms},
journal = {Colloquium Mathematicum},
pages = {229--249},
year = {1997},
volume = {73},
number = {2},
doi = {10.4064/cm-73-2-229-249},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-73-2-229-249/}
}
TY - JOUR AU - Ewa Damek TI - Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms JO - Colloquium Mathematicum PY - 1997 SP - 229 EP - 249 VL - 73 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-73-2-229-249/ DO - 10.4064/cm-73-2-229-249 LA - en ID - 10_4064_cm_73_2_229_249 ER -
%0 Journal Article %A Ewa Damek %T Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms %J Colloquium Mathematicum %D 1997 %P 229-249 %V 73 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-73-2-229-249/ %R 10.4064/cm-73-2-229-249 %G en %F 10_4064_cm_73_2_229_249
Ewa Damek. Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms. Colloquium Mathematicum, Tome 73 (1997) no. 2, pp. 229-249. doi: 10.4064/cm-73-2-229-249
Cité par Sources :